Posted by: thrulife | April 11, 2013

Stop using Topical Steroids for eczema

If you are wondering why your eczema is worsening eventhough you are under treatment, it could have been due to the drugs i.e. Topical steroid you used to treat eczema. Topical steroid is not a solution for eczema. It just supresses the immune system. As soon as after you stop using topical steroid, your body will react and eczema will spread to even a surface which has no eczema before. The skin will become flaming red, flushing hot and in constant pain. I have been in this nightmare and still have not recovered from it. It will take 2 to 3 years for the body to be totally healed from this ordeal. For more info pls visit ITSAN. org

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Categories

%d bloggers like this: